# SDR ABXA9600174

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Part number: 59560655
- Condition: Corroded
- Location: Fs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON THE LEFT SLANT PRESSURE PANEL AT FS 699.  REPLACED THE LEFT SLANT PRESSURE PANEL IAW DC-9 SRM 51-30-1.
